# SDR CA990318044

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Glareshield
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSTRUMENT PANEL WIRING AFFECTED BY VARIOUS MANUFACTURE HARDWARE INSTALLATION.  CESSCOM SERVICE CONDITION REPORT FILED 180729 WITH CESSNA ENGINEERING.  OTHER SDRS NOTED.
